# SDR PCAA0009062

- Difficulty date: September 14, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 23,091 hours, 25,700 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 14SEP00 FLIGHT 3661 LEAVING BWI HAD SMOKE DETECTOR ILLUMINATED IN FLT FOR 5 SECONDS.  AIRCRAFT THEN RETURNED TO THE FIELD.  MAINTENANCE SECURED A LOOSE CANNON PLUG ON THE BULKHEAD SMOKE DETECTOR, OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
